Limit distributions for model of exactly solvable walks

Richard C (2004)


Publication Type: Journal article

Publication year: 2004

Journal

Publisher: European Mathematical Society

Book Volume: 1

Pages Range: 1189-1191

Authors with CRIS profile

How to cite

APA:

Richard, C. (2004). Limit distributions for model of exactly solvable walks. Oberwolfach reports, 1, 1189-1191.

MLA:

Richard, Christophorus. "Limit distributions for model of exactly solvable walks." Oberwolfach reports 1 (2004): 1189-1191.

BibTeX: Download